RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Bul. Acad. Ştiinţe Repub. Mold. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bul. Acad. Ştiinţe Repub. Mold. Mat., 2006, Number 1, Pages 15–22 (Mi basm80)  

This article is cited in 2 scientific papers (total in 2 papers)

Research articles

The Multidimensional Directed Euler Tour of Cubic Manifold

Mariana Bujac

Moldova State University, Chisinau, Moldova

Abstract: In the paper [3] we tried to generalize the problem of existence of a directed $(n-1)$-dimensional Euler tour for the abstract directed $n$-dimensional manifold, which is a complex of multi-ary relations [5], namely by means of abstract simplexes. In the paper [3] we show the existence of such kind of tour only for manifolds of odd dimension because we have not enough conditions to do more. In the present paper we will show conditions of existence for a directed Euler tour of abstract manifolds with even dimensions. In this purpose, we will introduce some new definitions which permit us to define manifolds by so-called abstract cubes.

Keywords and phrases: Abstract directed manifold, vacuum, Euler tour, abstract cube, abstract cubic complex, abstract cubic manifold, totally coherent manifold.

Full text: PDF file (134 kB)
References: PDF file   HTML file

Bibliographic databases:

MSC: 18F15, 32Q60, 32C10
Received: 19.01.2006
Language: English

Citation: Mariana Bujac, “The Multidimensional Directed Euler Tour of Cubic Manifold”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2006, no. 1, 15–22

Citation in format AMSBIB
\Bibitem{Buj06}
\by Mariana~Bujac
\paper The Multidimensional Directed Euler Tour of Cubic Manifold
\jour Bul. Acad. \c Stiin\c te Repub. Mold. Mat.
\yr 2006
\issue 1
\pages 15--22
\mathnet{http://mi.mathnet.ru/basm80}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2247467}
\zmath{https://zbmath.org/?q=an:1109.18004}


Linking options:
  • http://mi.mathnet.ru/eng/basm80
  • http://mi.mathnet.ru/eng/basm/y2006/i1/p15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Mariana Bujac, Sergiu Cataranciuc, Petru Soltan, “On the Division of Abstract Manifolds in Cubes”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2006, no. 2, 29–34  mathnet  mathscinet  zmath
    2. Cataranciuc Sergiu, Bujac-Leisz Mariana, Soltan Petru, “The Euler Tour of $n$-Dimensional Manifold with Positive Genus”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2008, no. 2, 110–113  mathnet  mathscinet  zmath
  • Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
    Number of views:
    This page:173
    Full text:32
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019